# SDR AALA202501273286

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 31,357 hours, 13,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR GIRT BAR MISSING RED COVERING ON LEFT SIDE. REPLACED L1 DOOR GIRT BAR RED HEATSHRINK. PER AMM 25-66-01
